Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 44, NWS Midland/Odessa, TX

March 25, 2007Andrews County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Mar 25, 2007, 6:41 PM CDT for Andrews County, Texas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 25, 2007, 6:41 PM CDT (23:41 UTC)
Expired
Mar 26, 2007, 12:45 AM CDT
In force
6 hr
Issued by
NWS Midland/Odessa, TX
Area
Whole counties

County Andrews County, TX

The radar

The Midland/Odessa radar (KMAF), 58 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 7:34 PM CDTFLASH FLOODAndrews, TXONE HALF TO ONE FOOT OF WATER ON HIGHWAY 385 THROUGH TOWN.
Mar 25, 9:26 PM CDTFLASH FLOODAndrews, TXSIX TO SEVEN INCHES OF STANDING WATER ON STATE HIGHWAY 176 IN ANDREWS...NEAR THE TOWN AND COUNTRY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2007-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1526 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2007-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1526 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 252345
FFWMAF
TXC003-260545-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
641 PM CDT SUN MAR 25 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ANDREWS COUNTY IN WEST TEXAS...

* UNTIL 1245 AM CDT

* AT 640 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A LARGE AREA OF THUNDERSTORMS ACROSS MUCH OF ANDREWS COUNTY.
  ADDITIONAL THUNDERSTORMS...PRODUCING TORRENTIAL RAINFALL...WILL
  MOVE INTO ANDREWS COUNTY FROM THE SOUTH AND AFFECT THE COUNTY 
  FOR SEVERAL MORE HOURS. THIS ADDITIONAL RAINFALL WILL LIKELY 
  RESULT IN FLASH FLOODING.   

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE
  INTERSECTION OF SH 11...FRANKEL CITY...FLOREY AND ANDREWS

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3211 10303 3212 10224 3251 10222 3251 10303

$$
2 follow-up statements
000 
WGUS74 KMAF 260039
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
737 PM CDT SUN MAR 25 2007

TXC003-260545-
ANDREWS-
737 PM CDT SUN MAR 25 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
ANDREWS COUNTY...

AT 735 PM CDT...THE PUBLIC REPORTED FLASH FLOODING WITH ONE FOOT OF WATER
ON HWY 385 IN ANDREWS.  NWS METEOROLOGIST CONTINUE TO DETECT THUNDERSTORMS
PRODUCING VERY HEAVY RAIN FROM THE CITY OF ANDREWS SOUTHWEST TO 
THE SH128/SH115 INTERSECTION.  THESE STORMS WERE MOVING NORTHEAST AT
30 MPH.

THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...ANDREWS AND FLOREY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

LAT...LON 3211 10303 3212 10224 3251 10222 3251 10303

$$
000 
WGUS74 KMAF 260235
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
932 PM CDT SUN MAR 25 2007

TXC003-260545-
ANDREWS-
932 PM CDT SUN MAR 25 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
ANDREWS COUNTY...

AT 930 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING 
FROM EARLIER THUNDERSTORMS WITH 6 INCHES OF STANDING WATER IN 
ANDREWS ON SH 176.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

LAT...LON 3211 10303 3212 10224 3251 10222 3251 10303

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 25, 2:08 PM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Mar 25, 2:08 PM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
208 PM CDT SUN MAR 25 2007

.SHORT TERM...
TSTMS ALREADY DEVELOPING ACRS THE TRANS PECOS WELL AHEAD OF WELL
DEFINED SHRTWV TROF MOVING E OUT OF BAJA. LOW LEVEL MSTR INCREASING
AT ALPINE/FST WITH SE FLOW IN PLACE AND WHERE MSAS IS DEPICTING
MODEST MSTR CONVERGENCE. VISIBLE IMAGERY CONTINUES TO INDICATE
SUFFICIENT BREAKS IN CLOUDS FOR INSOLATION TO INCREASE SB
INSTABILITY. 7H-5H LR/S GREATER THAN 7 C/KM AND DWPNTS IN THE 50S
YIELDING SB CAPES AS HIGH AS 1500 J/KG. DRIER LOW LEVEL AIR W OF THE
RIO GRANDE WILL MOVE/MIX AND SHARPEN LOW LEVEL MSTR GRADIENT AND
INCREASE CONVERGENCE THIS P.M.. GFS/WRF INDICATE (PER 85H-5H OMEGA
FIELDS) THAT STRONG/DEEP LIFT WILL BE NEAR OR CROSSING THE RIO
GRANDE BTWN KELP AND THE BIG BEND AROUND 00Z AND EXPECT NUMEROUS
TSTMS WILL DEVELOP AND WITH 0-6KM BULK SHEAR OF 50-60KT SOME
SUPERCELLS WILL BE POSSIBLE. AS 5H LOW MOVES ENE OVERNIGHT IT WILL
PASS NEAR BIG BEND WITH LARGE COMPLEX LIKELY EVOLVING WHICH WILL
RESULT IN WIDESPREAD HVY RAIN THREAT...ESPECIALLY ACRS THE LOWER TRANS
PECOS. LOWER TRANS PECOS RECEIVED SOME THIS MORNING AND WITH PW/S
NEAR ONE INCH HAVE OPTED INCLUDE TRANS PECOS IN FLASH FLOOD WATCH
THRU 15Z MON. STORM MOTION WILL FAVOR INDIVIDUAL CELLS TO MOVE INTO
PB THIS EVENING AND OVERNIGHT BUT HAVE REFLECTED A DECREASING CHANCE
OF RAIN FROM S TO N.

.LONG TERM...
NO MAJOR CHANGES MADE TO LONG TERM AS PREVIOUS FORECAST PACKAGE
LOOKED IN LINE WITH MODELS AND CURRENT THINKING.

MODELS STILL INDICATING THAT UPPER LEVEL LOW WILL EJECT OUT THROUGH
THE SOUTHERN FRINGES OF OUR FORECAST AREA MONDAY AFTERNOON AND
EVENING.  HAVE CONTINUED RAIN CHANCES... THAT TAPER TO THE EAST...
THROUGH EARLY TUESDAY MORNING.  MODEL SOUNDINGS CONTINUE TO INDICATE
POSSIBILITIES OF HEAVY RAINFALL THROUGH THAT DURATION...ESPECIALLY
ACROSS THE LOWER TRANS PECOS.  PWATS THROUGH THAT AREA ARE FORECAST
TO REMAIN AT OR ABOVE 1 INCH THROUGH TUESDAY MORNING WHEN THE NEXT
DRYING TREND BEGINS TO MOVE IN.  WILL HAVE TO CONTINUE TO MONITOR
FOR ANY FLOODING POTENTIAL.

AROUND MIDWEEK...A FRONT WILL DROP INTO THE AREA AND BRING ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS TO THE AREA...STARTING IN THE
EASTERN PORTIONS OF THE FORECAST AREA...THEM EXPANDING WEST INTO
THURSDAY AND FRIDAY.  RIGHT NOW...HAVE THE FARTHEST WESTERN EXTENT
LYING ROUGHLY DOWN THE LEE SIDE OF THE WEST TEXAS AND SOUTHEAST NEW
MEXICO MOUNTAINS.  TEMPERATURES THAT WILL HAVE CLIMBED BACK TO NEAR
80 FOR MANY LOCATIONS THROUGH WEDNESDAY...WILL DROP DOWN INTO THE
UPPER 60S TO LOWER 70S FOR MANY LOCATIONS ACROSS THE FORECAST AREA
BY FRIDAY.  WILL SEE COOLEST LOWS SEEN IN A WHILE TOWARDS THE END OF
THE WEEK AS DEWPOINTS ARE ALLOWED TO DROP BACK DOWN IN THE TO 20S.
MOST LOCATIONS WILL EXPERIENCE OVERNIGHT TEMPS IN THE LOWER TO MID
40S FOR FRIDAY AND SATURDAY MORNINGS.  INTERESTINGLY ENOUGH...THE
NORMAL LOW FOR KMAF FOR THIS TIME OF YEAR IS IN THE LOW 40S...SO
THIS WILL ACTUALLY BE NORMAL...BUT MAY STILL FEEL CHILLY TO SOME.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              59  68  54  78  /  50  60  10   0
CARLSBAD NM                51  76  50  82  /  40  20  10   0
DRYDEN TX                  58  72  55  81  /  80  70  10   0
FORT STOCKTON TX           56  69  55  82  /  70  60  10   0
GUADALUPE PASS TX          50  71  53  75  /  60  20   0   0
HOBBS NM                   52  74  51  80  /  40  30  10   0
MARFA TX                   52  67  44  75  /  70  40   0   0
MIDLAND INTL AIRPORT TX    56  68  52  79  /  50  50  10   0
ODESSA TX                  56  69  53  79  /  50  50  10   0
WINK TX                    57  73  52  85  /  50  40  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH FROM 5 PM CDT /4 PM MDT/ THIS AFTERNOON TO 10
     AM CDT /9 AM MDT/ MONDAY FOR THE FOLLOWING ZONES...BIG BEND
     AREA...DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...
     MARFA PLATEAU...PECOS...PRESIDIO VALLEY...REEVES COUNTY AND
     UPPER TRANS PECOS...TERRELL...VAN HORN AND HIGHWAY 54
     CORRIDOR.

&&

49/13
Hazardous weather outlook, Mar 25, 2:50 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
250 PM CDT SUN MAR 25 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-262000-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
250 PM CDT SUN MAR 25 2007 /150 PM MDT SUN MAR 25 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO PERSIST ACROSS MUCH OF THE AREA
INTO THE NIGHT. A STRONG UPPER LOW MOVING THROUGH NORTHERN MEXICO
WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS. STORMS THAT DEVELOP
IN THE MOUNTAINS WILL MOVE NORTHEAST INTO THE PLAINS. SOME STORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL AND STRONG DOWNBURST WINDS
IN EXCESS OF 60 MPH. THESE STORMS ARE ALSO EXPECTED TO PRODUCE
VERY HEAVY RAIN RESULTING IN A FLOODING AND FLASH FLOODING
SITUATION...ESPECIALLY ACROSS THE LOWER TRANS PECOS MONDAY
MORNING. THE MOST FAVORED ARE FOR FLOODING RAINS WILL BE NEAR FORT
STOCKTON...TO PRESIDIO...TO THE BIG BEND...TO THE DRYDEN AND
SHEFFIELD AREAS AND FLASH FLOOD WATCH IS IN EFFECT FOR THESE
AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL CONTINUE ACROSS WEST TEXAS AND SOUTHEASTERN
NEW MEXICO MONDAY. THE UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF
THE TEXAS BIG BEND ON MONDAY...AND AS IT DOES SO...RAIN CHANCES
WILL END FROM WEST TO EAST BUT THERE STILL MAY BE LINGERING
FLOODING PROBLEMS ACROSS THE LOWER TRANS PECOS.

THUNDERSTORM CHANCES WILL INCREASE SLIGHTLY TUESDAY NIGHT INTO
WEDNESDAY AS ANOTHER UPPER LEVEL STORM SYSTEM DEVELOPS OVER THE
CENTRAL ROCKIES. AT THIS TIME THE THREAT OF SEVERE WEATHER WITH
THIS SYSTEM APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Mar 25, 5:05 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
505 PM CDT SUN MAR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             PECOS                   31.41N 103.50W
03/25/2007  E0.88 INCH       REEVES             TX   LAW ENFORCEMENT

            PECOS PD REPORTED NICKEL SIZED HAIL OCCURING IN PECOS.

0502 PM     HAIL             2 N PECOS               31.44N 103.50W
03/25/2007  E0.88 INCH       REEVES             TX   PUBLIC

            PUBLIC REPORTED NICKEL SIZED HAIL ON US 285 NORTH OF
            PECOS

&&

MUELLER
Local storm report, Mar 25, 5:13 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
513 PM CDT SUN MAR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             PECOS                   31.41N 103.50W
03/25/2007  E0.75 INCH       REEVES             TX   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED INTERSTATE 20 NEAR PECOS
            COVERED WITH HAIL...CAUSING TRAFFIC TO SLOW AND STOP.

&&

MUELLER
Local storm report, Mar 25, 5:33 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
533 PM CDT SUN MAR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FUNNEL CLOUD     5 SW PECOS              31.36N 103.56W
03/25/2007                   REEVES             TX   PUBLIC

            PUBLIC REPORTED FUNNEL CLOUD TO BROADCAST MEDIA.

0440 PM     HAIL             5 SW PECOS              31.36N 103.56W
03/25/2007  E1.75 INCH       REEVES             TX   PUBLIC

            PUBLIC REPORTED GOLF BALL SIZED HAIL TO BROADCAST MEDIA.

&&

MUELLER
Special weather statement, Mar 25, 5:34 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
534 PM CDT SUN MAR 25 2007

TXZ079-080-252330-
PRESIDIO VALLEY-MARFA PLATEAU-
534 PM CDT SUN MAR 25 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN PRESIDIO COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF RUIDOSA AT 534 PM
CDT...MOVING NORTHEAST AT 30 MPH.  THIS STORM IS INTENSIFYING AND MAY
BECOME SEVERE.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Local storm report, Mar 25, 5:44 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
544 PM CDT SUN MAR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     FLASH FLOOD      BARSTOW                 31.46N 103.39W
03/25/2007                   WARD               TX   TRAINED SPOTTER

            REPORTED WATER APPROXIMATELY ONE AND A HALF FOOT OVER
            INTERSTATE 20 SERVICE ROADS...AND BAR DITCHES ALONG THE
            INTERSTATE ARE FULL.

&&

MUELLER
Local storm report, Mar 25, 6:11 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
611 PM CDT SUN MAR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             PRESIDIO                29.56N 104.36W
03/25/2007  E0.88 INCH       PRESIDIO           TX   LAW ENFORCEMENT

            FALLING DIRECTLY IN TOWN.

&&

MUELLER

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 1:54 PM CDTSevere Thunderstorm WarningMAFCulberson66 min
Mar 25, 2:15 PM CDTFlash Flood WatchMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 13 more20 hr
Mar 25, 2:30 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Presidio60 min
Mar 25, 2:59 PM CDTSevere Thunderstorm WarningMAFReeves61 min
Mar 25, 3:54 PM CDTSevere Thunderstorm WarningMAFReeves66 min
Mar 25, 4:08 PM CDTFlash Flood WarningMAFReeves5 hr
Mar 25, 4:50 PM CDTFlash Flood WarningMAFLoving4 hr
Mar 25, 4:50 PM CDTTornado WarningMAFReeves25 min
Mar 25, 5:10 PM CDTSevere Thunderstorm WarningMAFWard50 min
Mar 25, 5:32 PM CDTFlash Flood WarningMAFWard3 hr
Mar 25, 5:46 PM CDTFlash Flood WarningMAFWinkler5 hr
Mar 25, 5:50 PM CDTSevere Thunderstorm WarningMAFJeff Davis55 min
Mar 25, 6:01 PM CDTSevere Thunderstorm WarningMAFPresidio59 min
Mar 25, 6:57 PM CDTSevere Thunderstorm WarningMAFPresidio63 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.